×

On continuously semimetrizable and stratifiable spaces. (English) Zbl 0185.26501


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Carlos J. R. Borges, On stratifiable spaces, Pacific J. Math. 17 (1966), 1 – 16. · Zbl 0175.19802
[2] Jack G. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105 – 125. · Zbl 0103.39101
[3] H. Cook, Cartesian products and continuous semimetrics, Topology Conference at Arizona State University, Tempe, Ariz., 1967 (Editor: E. Grace).
[4] Robert W. Heath, A regular semi-metric space for which there is no semi-metric under which all spheres are open, Proc. Amer. Math. Soc. 12 (1961), 810 – 811. · Zbl 0116.14303
[5] R. W. Heath, A paracompact semi-metric space which is not an \?\(_{3}\)-space, Proc. Amer. Math. Soc. 17 (1966), 868 – 870. · Zbl 0151.30201
[6] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[7] B. T. Sims, Note on an example of Heath, Amer. Math. Monthly 70 (1963), 854-855. · Zbl 0116.14304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.